Multivalued perturbations of a saddle dynamics

Colombo, G. and Feckan, M. and Garay, Barna (2010) Multivalued perturbations of a saddle dynamics. Differential Equations and Dynamical Systems, 18 (1-2). pp. 29-56.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:38
Last Modified: 12 Dec 2012 08:38

Update Item Update Item